# SDR SIMA200729915

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,383 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Part time: 20,383 hours, 19,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 29 WAS FOUND TO BE CORRODED.  REMOVED CORRODED AREA AND REPLACED AREA IAW SRM 53-00-10.  AIRCRAFT RETURN TO SERVICE.
